# SDR ABXA20140603186

- Difficulty date: June 3, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140VB114
- Aircraft time: 54,136 hours, 39,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T220123A
- Part serial: 000225
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FWD FLAP LOWER SKIN IS BULGED AT APPROX IFS 260 & 287 THRU 289, AT PANEL 555FB EDGE.  R & R LT INBD FLAP ASSEMBLY IAW AMM 27-51-06.  CORRODED, PN 113T2201-23A, PART NAME FLAP ASSEMBLY LT INBD TE MAIN, SN 000225, STRINGER & WS LOCATION FROM 260 TO 289.  ACFT WAS GNDED.
